Anadin Extra & Panadol Advance both16 pack £1 each instore & online @ ASDA - HotUKDeals
We use cookie files to improve site functionality and personalisation. By continuing to use HUKD, you accept our cookie and privacy policy.
Get the HUKD app free at Google Play

Search Error

An error occurred when searching, please try again!

Login / Sign UpSubmit
just picked up a 16pk of anadin extra and panadol advance for £1 each on rollback

good for the imminent hangovers...
More From Asda:
×
Get the Hottest Deals Daily
Stay informed. Once a day, we'll send you the deals our members voted as the best.
Failed
austinc Avatar
6y, 11m agoFound 6 years, 11 months ago
Options

All Comments

(10) Jump to unreadPost a comment
Comments/page:
1 Like #2
anadin extra is 200mg of paracetamol, 300mg of aspirin and 45mg of caffiene - buy a packet of cheap paracetamol 500mg and a can of red bull - much more effective. panadol advance is just paracetamol 500mg so there is cheaper versions out there.Money saving tip - read the back of the packets for the ingredients rather than thebrand name.
#3
pmcd26
anadin extra is 200mg of paracetamol, 300mg of aspirin and 45mg of caffiene - buy a packet of cheap paracetamol 500mg and a can of red bull - much more effective. panadol advance is just paracetamol 500mg so there is cheaper versions out there.Money saving tip - read the back of the packets for the ingredients rather than thebrand name.


I usually hate this kind of post as it is not a like for like comparison but in this case I totally agree as long as the cheaper version you buy can be swallowed easily.
#4
Always used to take Anadin Extra for headaches, but now converted to Tescos Extra Power Pain Reliever.
They are just as good and cost under 50p for 16.
Same main ingredients/amounts as Anadin.
#5
i aint bothered personally, as long as it gets rid of me headache!
#6
stamfordblue
Always used to take Anadin Extra for headaches, but now converted to Tescos Extra Power Pain Reliever.
They are just as good and cost under 50p for 16.
Same main ingredients/amounts as Anadin.


Generic medicines have exactly the same ingredients and the exact same effect. Tesco paracetemol is already like 16p or something equally ludicrous. I never pay more for brand name drugs because you're just paying for them to put ads on the TV with racing cars and other crap.
#7
pmcd26
anadin extra is 200mg of paracetamol, 300mg of aspirin and 45mg of caffiene - buy a packet of cheap paracetamol 500mg and a can of red bull - much more effective. panadol advance is just paracetamol 500mg so there is cheaper versions out there.Money saving tip - read the back of the packets for the ingredients rather than thebrand name.


But I dont like the taste of red bull so I will just take these instead :thumbsup::-D
#8
Panadol Advance is just paracetamol 500mg - you can buy the generic form which is exactly the same drug for just 19p. Anybody who pays a pound for these is a moron.
#9
Always buy the generic stuff, all medicines go through the drug licensing tests set by the MCA or the EMEA. So if you buy paracetamol it's chemical composition is the same whether it is branded or unbranded, the only differences are the shape of the tablet and price.
#10
willh
Generic medicines have exactly the same ingredients and the exact same effect. Tesco paracetemol is already like 16p or something equally ludicrous. I never pay more for brand name drugs because you're just paying for them to put ads on the TV with racing cars and other crap.


What follows does not apply so much to medicines used casually (I'd almost certainly buy the generic ibuprofen, etc), but what you say is quite wrong.

Active ingredients in generics should be on a par (production methods vary) with the branded product. Excipients however vary greatly and they play a significant role in the behaviour of a drug (and thus your response to it).* Generics are tested for bioequivalence within 80%-125% of the innovator product, relating to peak concentration and area under curve (AUC). These tests are based on averages. Are you average? Does a 20% (or more) difference matter to your medication? Does it matter how long it takes the drug to be absorbed into your body?? etc etc..

For important medicines, you should NOT switch from brand to brand interchangably. There can be marked difference between drugs with a narrow or wide therapeutic range, or high intrasubject or intersubject variability.

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

...OR log in with your social account

...OR comment using your social account

Top of Page
Thanks for your comment! Keep it up!
We just need to have a quick look and it will be live soon.
The community is happy to hear your opinion! Keep contributing!